Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How to get rid of the tobacco and alcohol addiction?

my best friend s brother is addicted to gutkha. now n then he also drinks alcohol.they belong to a very honest n middle class family. the boy is also unaware of his future and passes time without doing any work.his natural life is other than normal. we tried to make him understand to be serious for his life.but not fruitful result we got. we need your help sir.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I think your best friend's brother needs substance abuse counseling. I also think that he needs to see a psychiatrist to get help with medications regarding his substance abuse. I understand that you are concerned for your friend's brother's health. I am glad you can bring this issue up with your friend or their parents, if the person you want to help is not amenable to help.

I hope this helped. Take care and have a lovely day !
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor